Tinnitus and Connections w/ Lyme, Fibromyalgia, CFS, Sensory Processing Disorders, etc.

Discussion in 'Alternative Treatments and Research' started by Lane, Nov 23, 2018.

    1. Lane

      Lane Member Hall of Fame

      Tinnitus Since:
      February, 2018
      Cause of Tinnitus:
      Single 25 mg. Dose of (Anticholinergic) Drug Promethazine
      I continue to notice there's a lot of overlap between tinnitus and other diseases like ME/CFS, Lyme, MCS, EI, Sensory Processing Disorders, Medication Sensitivity, etc.. The below review is for a book which purports to go into detail about what they have in common. Here's a LINK to the full review. Below is just a snippet which references "ringing in the ears". -- The link below will take you to Amazonn, which sells the book.
      ............................................................................

      Dr. Neil Nathan’s new book, TOXIC: Heal Your Body from Mold Toxicity, Lyme Disease, Multiple Chemical Sensitivities, and Chronic Environmental Illness,” is a must read for anyone wanting to unlock the mysteries of complex chronic illnesses.

      When Dr. Nathan started treating patients 47 years ago, the model for medicine was much simpler—a standard diagnosis followed by a standard treatment. Now he says, “The patients who come to see me today are a quantum leap (or two) sicker than the ones who came to me in the late 1980s.”

      Today’s patients are sicker, for longer, with a multitude of chronic ailments that weren’t known to exist years ago. From autism to fibromyalgia to myalgic encephalomyelitis to mold toxicity–gone are the days of “take two aspirin and call me in the morning.”.........................

      If you’ve tried conventional treatment for Lyme disease, Bartonella or mold yet continue to suffer from poor concentration, anxiety, headaches, insomnia, pain, ringing in the ears, strange sensations, and increasing allergies, medication or food intolerance and/or sensitivity to chemicals, you will find useful information in this book.
       
    2. Uklawyer

      Uklawyer Member

      Tinnitus Since:
      03/2020
      Cause of Tinnitus:
      Medication - antidepressants
      Did you ever read this book? I am looking through some of your posts.

      I am guessing you have CfS/ME like me. I'd be interested to speak more to you about this and tinnitus.

      Best wishes,
      Adam
       
    3. Uklawyer

      Uklawyer Member

      Tinnitus Since:
      03/2020
      Cause of Tinnitus:
      Medication - antidepressants
      @Lane, have you read this book and come across any suggested solutions for tinnitus?
       
Loading...

Share This Page